# SDR A6WA201442096

- Difficulty date: October 15, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 26,496 hours, 25,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD & OTBD FLOORBEAM ATTACH CLIPS AT LBL 9 & RBL 9 AT FS 280 ARE CRACKED.
